| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2022
Type of Reportable Event
Death
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Stryker evaluated the customer¿s device and could not verify the reported issue.Stryker replaced the battery pins as a preventative measure.After completing other unrelated repairs, repairs proper device operation was confirmed through functional and performance testing.The device was returned to the customer for use.The cause of the reported issue could not be conclusively determined.Stryker performed a clinical review regarding the reported issue.A review of the patient's electronic data file reveals that no ecg was available during the alleged event date.Because the ecg was unavailable, it is unknown if the patient was in a shockable rhythm at the time of the event.
Event or Problem Description
The customer contacted stryker to report that their device failed to hold a charge.In this state, the device may not be able to deliver defibrillation therapy if needed.The patient involved in the reported event is deceased; however, stryker performed a clinical review, and it is unknown if the device used caused or contributed to the reported outcome.